International Journal of Mathematics and Mathematical Sciences
Volume 32 (2002), Issue 10, Pages 615-625
Infinite two-generator groups of class two and their non-abelian tensor squares
Mathematics Department, Faculty of Science, Universiti Teknologi Malaysia (UTM), Skudai 81310, Johor, Malaysia
Received 24 December 2001
Copyright © 2002 Nor Haniza Sarmin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We classify all infinite -generator groups of nilpotency class two and determine their non-abelian tensor squares.